# SDR ABXA9701154

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591022811
- Condition: Buckled
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE SKIN ADJACENT TO THE TAIL JACK PAD AT STA 1090 TORN AND BUCKLED.  THE DOUBLER BETWEEN THE SKIN AND FRAME WAS ALSO BUCKLED.  *S/D*  REPLACED DOUBLER AND SKIN IAW DC9 SRM 51-30-1, 51-30-2 AND 51-30-5.
